# SDR HNAA2014100600281

- Difficulty date: October 6, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 63,108 hours, 70,802 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Warning Horn
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING POWER LEVER ADVANCEMENT.  ACFT CONFIGURED CORRECTLY AND FLAPS INDICATING NORMAL.  REMOVED THE SWITCH AND REPLACED ROLLER/ACTUATOR AND INSTALLED THE SWITCH.  ADJUSTED AND RIGGED ROLLER IAW MM 76-10-00, SWITCH IAW MM 27-36-00.  TESTED RT FLAP RVDT IAW PDT BULLETIN.  TEST NORMAL
